Viscosity Approximation for Split Equality Generalized Mixed Equilibrium Problems With Semigroups of Nonexpansive Mappings
Prashant Patel,
Rahul Shukla and
Alberto Fiorenza
Abstract and Applied Analysis, 2024, vol. 2024, 1-13
Abstract:
The paper proposes a viscosity approximation algorithm for approximating fixed points. The study in this paper demonstrates that without having the prior estimations of operator norm and semicompactness of one-parameter semigroups of nonexpansive mappings, the algorithm converges strongly to the solution of split equality generalized mixed equilibrium problem (SEGMEP).MSC2010 Classification: Primary 47H10, 47H09, 47J05, 47J25, 54H25
Date: 2024
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2024/2812752.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2024/2812752.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:2812752
DOI: 10.1155/aaa/2812752
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().